# SDR IPXA2018060630367

- Difficulty date: June 6, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N121UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0806
- Aircraft time: 19,034 hours, 12,273 cycles
- Engine: Pwa PW4158
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Spring
- Part number: A54610811516
- Condition: Broken
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 2 PYLON AFT BOARD SPRING SEAL WAS BROKEN.  REMOVED AND REPLACED THE SPRING SEAL IAW SRM 54-56-10, AND SRM 51-40-21.
